# SDR CALA2024031800750

- Difficulty date: December 30, 2023
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FR68 FWD SURFACE HAS CORROSION LOC. 2.0IN FROM IN BD EDGE, 2.5IN FROM FLOOR SUPPORT STRUCTURE. REPAIRED FR 68 FRAME IAW EC/RA 5341-01440. W/C:78746.  ALL INSPECTIONS ACCOMPLISHED ON W/C 78746
